| Model Number |
SC-1216 |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patients implantable pulse generator (ipg) was not providing adequate pain relief.The patient underwent a spinal cord stimulator (scs) explant procedure.The explanted device was discarded.No further information has been obtained.
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred a couple of years ago based on the date the manufacturer became aware of the event.Block d6b: explant date: procedure happened a couple f years ago.